# SDR DALA2025123109559

- Difficulty date: December 26, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HCK AT STAG, A CRACK WAS NOTED ON THE NR 2 PYLON FWD UPPER SPAR WEB.   REF TO ER/A 617658-14 FOR REPAIR. (1370726)
